# SDR SWIA2014061338163

- Difficulty date: June 6, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,905 hours, 49,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1204
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON CABIN FLOOR INOPERATIVE.  REPLACED FWD AND AFT EMERGENCY LIGHT POWER SUPPLIES IAW AMM.
